Table of Contents
Journal of Operators
Volume 2013 (2013), Article ID 290525, 8 pages
http://dx.doi.org/10.1155/2013/290525
Research Article

Remarks on Some Recent Coupled Coincidence Point Results in Symmetric -Metric Spaces

Faculty of Mechanical Engineering, University of Belgrade, Kraljice Marije 16, 11120 Belgrade, Serbia

Received 24 March 2013; Accepted 27 April 2013

Academic Editor: Antun Milas

Copyright © 2013 Stojan Radenović. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We use a method of reducing coupled coincidence point results in (ordered) symmetric -metric spaces to the respective results for mappings with one variable, even obtaining (in some cases) more general theorems. Our results generalize, extend, unify, and complement recent coupled coincidence point theorems in this frame, established by Cho et al. (2012), Aydi et al. (2011), and Choudhury and Maity (2011). Also, by using our method several recent tripled coincidence point results in ordered symmetric -metric spaces can be reduced to the coincidence point results with one variable.